# SDR FDEA201511283806

- Difficulty date: November 28, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 243 hours, 13,548 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53833131204
- Condition: Chafed
- Location: Frm 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY FRAME 54 FOUND GOUGED, BETWEEN STRINGERS 12 - 13R.  REPAIRED IAW EA 6-5310-T0321552 PT1.  MAJOR REPAIR IAW GMM 6-2-100.
